Alert archive / Illinois / River Flood Warnings in 2022
River Flood Warning 84, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 1, 2022, 7:32 PM CDT for Pike County, Illinois; Marion County, Missouri. It was in force for 71 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2022, 7:32 PM CDT (00:32 UTC)
- Expired
- Jun 4, 2022, 7:00 PM CDT
- In force
- 71 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Pike County, IL, Marion County, MO
The radar
The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Hannibal (HNNM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
937
WGUS43 KLSX 020032
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
732 PM CDT Wed Jun 1 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...Illinois...
Mississippi River at Hannibal.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-031245-
/O.NEW.KLSX.FL.W.0084.220602T0032Z-220605T0000Z/
/HNNM7.1.ER.220601T2310Z.220602T1200Z.220603T1800Z.NO/
732 PM CDT Wed Jun 1 2022
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO SATURDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Hannibal.
* WHEN...From this evening to Saturday evening.
* IMPACTS...At 17.0 feet, John Hay Recreation Area on east side
(inside the Illinois Sny Levee) begins flooding.
* ADDITIONAL DETAILS...
- At 6:15 PM CDT Wednesday the stage was 17.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 PM CDT Wednesday was 17.0 feet.
- Forecast...The river is expected to rise to a crest of 17.5
feet tomorrow morning. It will then fall below flood stage
early Friday afternoon.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Thu Fri Sat Sun Mon
Mississippi River
Hannibal 17.0 17.0 17.5 17.2 16.7 16.3 16.0
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
Byrd3 follow-up statements
744
WGUS83 KLSX 020218
FLSLSX
Flood Statement
National Weather Service St Louis MO
918 PM CDT Wed Jun 1 2022
...The Flood Warning is extended for the following rivers in
Missouri...Illinois...
Mississippi River at Clarksville.
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Hannibal.
Mississippi River at Louisiana.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-031430-
/O.EXT.KLSX.FL.W.0084.000000T0000Z-220604T1500Z/
/HNNM7.1.ER.220601T2310Z.220602T1200Z.220603T0900Z.NO/
918 PM CDT Wed Jun 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Hannibal.
* WHEN...Until late Saturday morning.
* IMPACTS...At 17.0 feet, John Hay Recreation Area on east side
(inside the Illinois Sny Levee) begins flooding.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Wednesday the stage was 17.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Wednesday was 17.1 feet.
- Forecast...The river is expected to rise to a crest of 17.4
feet tomorrow morning. It will then fall below flood stage
early Friday morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Mississippi River
Hannibal 17.0 17.1 16.9 16.4 16.1 15.9 15.6
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC013-MOC163-031430-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-220608T0000Z/
/CLKM7.1.ER.220601T1624Z.220603T0000Z.220606T1800Z.NO/
918 PM CDT Wed Jun 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Clarksville.
* WHEN...Until Tuesday evening.
* IMPACTS...At 27.2 feet, Silo Park just northwest of Clarksville
off Highway 79 begins flooding.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Wednesday the stage was 25.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Wednesday was 25.7 feet.
- Forecast...The river is expected to rise to a crest of 27.2
feet tomorrow evening. It will then fall below flood stage
early Monday afternoon.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Mississippi River
Clarksville 25.0 25.7 27.1 26.2 25.8 25.2 24.6
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
ILC149-MOC163-031430-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-220606T0600Z/
/LUSM7.1.ER.220601T1745Z.220603T0000Z.220605T0000Z.NO/
918 PM CDT Wed Jun 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Louisiana.
* WHEN...Until early Monday morning.
* IMPACTS...At 17.0 feet, The parking area at the boat house floods.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Wednesday the stage was 15.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM CDT Wednesday was 15.7 feet.
- Forecast...The river is expected to rise to a crest of 16.6
feet tomorrow evening. It will then fall below flood stage
Saturday evening.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Mississippi River
Louisiana 15.0 15.7 16.2 15.3 14.8 14.1 13.5
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
Byrd241
WGUS83 KLSX 021558
FLSLSX
Flood Statement
National Weather Service St Louis MO
1058 AM CDT Thu Jun 2 2022
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Hannibal.
Mississippi River at Clarksville.
Mississippi River at Louisiana.
Mississippi River at Winfield.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-040400-
/O.EXT.KLSX.FL.W.0084.000000T0000Z-220604T0600Z/
/HNNM7.1.ER.220601T2310Z.220602T0845Z.220603T0000Z.NO/
1058 AM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Hannibal.
* WHEN...Until early Saturday morning.
* IMPACTS...At 17.0 feet, John Hay Recreation Area on east side
(inside the Illinois Sny Levee) begins flooding.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Thursday the stage was 17.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:15 AM CDT Thursday was 17.3 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 15.2 feet Wednesday
morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Mississippi River
Hannibal 17.0 17.1 16.8 16.2 15.9 15.6 15.4
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC013-MOC163-040400-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-220606T0000Z/
/CLKM7.1.ER.220601T1624Z.220602T1800Z.220604T1800Z.NO/
1058 AM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Clarksville.
* WHEN...Until Sunday evening.
* IMPACTS...At 25.5 feet, State Route P east of Elsberry begins
flooding just east of the levee.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Thursday the stage was 26.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM CDT Thursday was 26.1 feet.
- Forecast...The river is expected to rise to a crest of 26.1
feet this afternoon. It will then fall below flood stage
early Saturday afternoon.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Mississippi River
Clarksville 25.0 26.0 25.7 25.2 24.6 24.1 23.6
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
ILC149-MOC163-040400-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-220605T0900Z/
/LUSM7.1.ER.220601T1745Z.220602T0830Z.220604T0300Z.NO/
1058 AM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Louisiana.
* WHEN...Until early Sunday morning.
* IMPACTS...At 15.0 feet, The first quarter mile of Edison Avenue
beyond the railroad tracks begins flooding near this height.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Thursday the stage was 15.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM CDT Thursday was 15.9 feet.
- Forecast...The river is expected to rise to a crest of 15.8
feet this afternoon. It will then fall below flood stage late
tomorrow evening.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Mississippi River
Louisiana 15.0 15.7 15.2 14.8 14.0 13.5 13.2
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
ILC013-MOC113-040400-
/O.EXT.KLSX.FL.W.0086.220602T2100Z-220605T1200Z/
/CAGM7.1.ER.220602T2100Z.220603T1200Z.220604T0600Z.NO/
1058 AM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Mississippi River at Winfield.
* WHEN...From this afternoon to Sunday morning.
* IMPACTS...At 27.5 feet, At this stage, Lock and Dam 25 will
stockpile 200 tons of sand, 12,000 sandbags, and 10,000 square
feet of polyethylene plastic as a precaution.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Thursday the stage was 25.9 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 26.4 feet tomorrow morning.
It will then fall below flood stage early Saturday morning.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Fri Sat Sun Mon Tue
Mississippi River
Winfield 26.0 25.9 26.4 25.9 25.3 24.6 23.9
&&
LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
3887 9074
$$
Pfahler621
WGUS83 KLSX 030204
FLSLSX
Flood Statement
National Weather Service St Louis MO
904 PM CDT Thu Jun 2 2022
...The Flood Warning is cancelled for the following rivers in
Missouri...Illinois...
Mississippi River at Hannibal.
...The Flood Warning continues for the following rivers in
Missouri...Illinois...
Mississippi River at Winfield.
Mississippi River at Clarksville.
Mississippi River at Louisiana.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC149-MOC127-030315-
/O.CAN.KLSX.FL.W.0084.000000T0000Z-220603T0204Z/
/HNNM7.1.ER.220601T2310Z.220602T0845Z.220602T2015Z.NO/
904 PM CDT Thu Jun 2 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Mississippi River at Hannibal.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Thursday the stage was 16.8 feet.
- Forecast...The river is expected to fall to 15.9 feet Sunday
morning.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Mississippi River
Hannibal 17.0 16.8 16.2 15.9 15.6 15.3 15.1
&&
LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135
$$
ILC013-MOC113-041415-
/O.EXT.KLSX.FL.W.0086.000000T0000Z-220605T0300Z/
/CAGM7.1.ER.220602T1742Z.220603T0600Z.220603T2100Z.NO/
904 PM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Winfield.
* WHEN...Until late Saturday evening.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Thursday the stage was 26.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Thursday was 26.1 feet.
- Forecast...The river is expected to rise to a crest of 26.2
feet just after midnight tonight. It will then fall below
flood stage tomorrow afternoon.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Mississippi River
Winfield 26.0 26.1 25.4 24.4 23.7 23.2 22.8
&&
LAT...LON 3922 9081 3923 9071 3888 9057 3881 9057
3887 9074
$$
ILC013-MOC163-041415-
/O.EXT.KLSX.FL.W.0082.000000T0000Z-220605T1500Z/
/CLKM7.1.ER.220601T1624Z.220602T1330Z.220604T0900Z.NO/
904 PM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Clarksville.
* WHEN...Until late Sunday morning.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Thursday the stage was 25.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Thursday was 26.1 feet.
- Forecast...The river is expected to fall below flood stage
early Saturday morning and continue falling to 22.9 feet
Wednesday evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Mississippi River
Clarksville 25.0 25.8 24.9 24.5 24.0 23.6 23.1
&&
LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
3922 9081
$$
ILC149-MOC163-041415-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-220604T2100Z/
/LUSM7.1.ER.220601T1745Z.220602T0830Z.220603T1500Z.NO/
904 PM CDT Thu Jun 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Mississippi River at Louisiana.
* WHEN...Until Saturday afternoon.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Thursday the stage was 15.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM CDT Thursday was 15.9 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 12.7 feet
Wednesday evening.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (7:00 am)
Location Stg Stage Sat Sun Mon Tue Wed
Mississippi River
Louisiana 15.0 15.4 14.4 13.8 13.3 13.0 12.8
&&
LAT...LON 3945 9111 3952 9097 3945 9089 3939 9097
$$
ByrdWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 1, 6:23 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 1, 6:23 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 623 PM CDT Wed Jun 1 2022 .SHORT TERM... (Through Late Thursday Night) Issued at 236 PM CDT Wed Jun 1 2022 The cold pool left behind from showers and thunderstorms that occurred this morning has left much of CWA cool and mostly stable near the surface, with the exception of southeastern MO and southwestern IL where modest insolation has acted to modify the cold pool. However, the composite outflow from the morning showers and thunderstorms has surged well south of the CWA, reaching far southeastern IL to northern AR this afternoon. As a result, earlier concerns of strong to severe thunderstorms have diminished across the CWA, well to the north of this outflow where MLCAPE remains limited. Scattered showers and thunderstorms are still expected to develop late this afternoon through the evening, primarily along and south of the actual slow- moving synoptic cold front bisecting the CWA this afternoon (mainly southeastern MO/southwestern IL) with SBCAPE and MUCAPE exceeding 1000 to near 2000 J/kg across these locations and a mid- level perturbation/MCV currently over KS/OK progged to propagate eastward over MO. Weak mid-level height falls/ascent leading an upper-level trough traversing the Midwest tonight into Thursday, may be able to induce a few additional showers near the reflection of the cold front at 850-hPa advancing slowly eastward, but instability should wane through the first half of the night, limiting the potential for thunderstorms beyond that point. A few showers could linger into Thursday morning across southeastern MO and southwestern IL, but as the 850-hPa front exits and low-level northwesterly CAA occurs, a seasonably cool and drier airmass is anticipated to entrench the region. Although most clouds should exit through the morning, scattered to broken diurnal cumulus and stratocumulus could continue into the afternoon. With the CAA and clouds interrupting some insolation, high temps are forecast to only generally warm into the mid-70s F. Pfahler .LONG TERM... (Friday through Next Wednesday) Issued at 236 PM CDT Wed Jun 1 2022 The surface/low-level anticyclone will remain positioned across the mid-Mississippi River Valley on Friday, anchoring the seasonably cool airmass to the region. However, this airmass will become modified by plentiful insolation on Friday with temps returning to near average. By Saturday, upper-level flow is expected to become quasi-zonal and be navigated by the first member of a series of mid- level shortwave troughs arriving late Saturday. Initially, this shortwave trough will act to quickly shunt the anticyclone to the east of the area, marking the onset of generally southerly low-level flow channeling advection of warm air and Gulf of Mexico moisture into the Midwest. Low-level WAA and modest ascent associated with the shortwave trough should lead to development of showers and thunderstorms Saturday evening that may continue through the night. Global model guidance are in better agreement on the overall large- scale pattern through the end of the weekend into next week, advertising continued upper-level quasi-zonal flow traversed by the series of mid-level shortwave troughs. However, there is discrepancy involving the number and exact timing of these shortwave troughs. A baroclinic zone is also anticipated to press southward to near the CWA by Sunday, subsequently oscillating with the passage of each shortwave trough. Along and south of the baroclinic zone, a warm and moist airmass will likely exist. This airmass could also potentially be unstable as one or more EML plumes attempt to edge into the Midwest and daytime heating occurs each day. Therefore, the active thunderstorm pattern across the region possibly beginning late Saturday is favored to persist into next week, with opportunities for showers and thunderstorms largely tied to the passage of each shortwave trough. There is also some uncertainty in temps Sunday onward, as NBM interquartile high temp ranges spanning 10 F. These ranges capture variability among guidance in both the position of the baroclinic zone each day along with the influence of clouds and precip, which will have large impact on temps. Pfahler && .AVIATION... (For the 00z TAFs through 00z Thursday Evening) Issued at 615 PM CDT Wed Jun 1 2022 Rain chances have continued to dwindle across the region, but brief showers still can't be ruled out at local terminals through the first half of tonight. The same weather system responsible for these showers will also keep mostly MVFR ceilings over local terminals through around midnight, with the exception being KUIN where confidence is higher in VFR ceilings through the period. For the other local terminals (KJEF, KCOU, KSUS, KSTL, and KCPS), we could see ceilings bounce around between MVFR and VFR before they become predominantly VFR later tonight. While the timing of VFR conditions in the TAFs reflects when confidence is greatest in the timing of such conditions, I wouldn't be surprised to see them occur and hour sooner or later. Ceilings will continue to improve through the morning and day tomorrow, with winds remaining light and out of the northwest. Elmore && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 1, 2:48 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 248 PM CDT Wed Jun 1 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-022000- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 248 PM CDT Wed Jun 1 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely this afternoon into tonight, mainly across southeastern Missouri and southwestern Illinois. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms across the region late Saturday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. Pfahler
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:41 AM CDT | River Flood Warning | LSX | Calhoun | 26 hr |
| Jun 1, 8:15 PM CDT | River Flood Warning | LSX | Cole | 17 hr |
| Jun 2, 9:06 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 4 days |
| Jun 2, 1:04 PM CDT | River Flood Warning | LSX | Callaway, Osage | 4 days |
| Jun 2, 3:21 PM CDT | River Flood Warning | LSX | Cole, Osage | 25 hr |
Nearby
River Flood Warnings in Illinois, 2022River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.